Last reply 11 months ago
Tecfidoarse

Just nicely started tec about 6 weeks in, been really lucky (and spoke far too soon last week 😆) and not much to report apart from really load farts and a bright red tomato head of doom, till New Year’s Day anyway when started with what one can only describe as gut wrenching arse explosions GRAE for short 😂. Been laid up in bed since when not sat on the pot. Sounds like there’s a science lab in me stomach but gonna bat on and ride out the storm for now.

P.S not one for shoving things where the sun don’t shine but if anyone has a cork handy (a small one) would be greatly appreciated.

P.P.S crappy new year he he he he

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


vixen
11 months ago

Hey, that’s not great but nice work for keeping a great sense of humour! Hope things ease up for you soon…….are youabso,utely certain that it might not have been something you ate?


doubleo7hud
11 months ago

It’s all shits and giggles till someone giggles and shits my dear 😉

Missis and kids are all ok and we all ate the same things and cramps I’m told are normal thing.


sciencegeek
11 months ago

Sorry to hear you are suffering this way… it’s what made me stop taking tecfidera in the end. I stuck it out for about 9 months and here’s what I learned:

Take Immodium Comfort or get a prescription for Simeticone and Loperamide. It really helps.

Eat a lot and drink at least a full glass of water before taking each tecfidera tablet.

Take one just before bed and hope to sleep through at least some of it, with just the odd trip to the toilet in the night.

Speak to your MS nurse sooner rather than later – it may not suit you and if you are still getting side effects after 2-3 months, then talk to your consultant about a change of DMT.

Good luck.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.